I have no money so can't afford my prescription this month and dont know when Im going to be able to so i was wondering if it would be safe to taper myself off of it. I take .10mg a day. I have 4 pills left. Could I take half of one for the next 8 days without having horrible withdraws??? I was diagnosed with neurocardiogenic syncope a few years ago. I have been having problems with dizziness and black out spell since I was 13- now 28. My vision will usually blur over and I see black spots but I very rarely faint- only a few times, just horrible feeling of about to faint. But since I've taken florinef I havent had that happen much unless Im sick or on my period. But I don't know what else to do, my job is giving me no hours and I cant get another payck in time for my refill.
14 Nov 2011
I suggest you give Bristol-Myers Squibb a call and explain the situation, perhaps they may be able to help you:
Bristol-Myers Squibb Patient Assistance Foundation Inc.
Bristol-Myers Squibb Company ,
345 Park Avenue
New York, New York, USA 10154-0037
Phone: (212) 546-4000
The other option is that you ask your Dr. for free samples until you can afford to refill.
Best of luck and take care,
14 Nov 2011
Florinef is obviously working well for you .It is important not to taper off without checking with your doctor first. Call your doctor and explain your situation. They may be able to arrange an emergency supply and help you to access some sort of patient assisted program. (See answer from Maso) All the best.
- Florinef Information for Consumers
- Florinef Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Florinef (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I live in Singpapore and have been informed that I can no longer get Florinef. I need a replacement drug. I also use prednisolone.
3 answers • 26 Nov 2009
... permission 10 days ago.I work out and eat extremely healthy but I can't lose the weight. How long does it take for the bloating/weight to go?
2 answers • 17 Apr 2010
... forinef from. 1 to. 2. I am nervous. Any words of wisdom?
1 answer • 3 Nov 2011
Injection of Kenalog for carpal/metacarpal pain. Among other effects, my BNP went to 485, feet grossly swollen. Florinef for hypotension ?
1 answer • 21 Feb 2013
I got all kinds of side effects suddenly in February that baffled the doctors until they figured it was the Florinef. I have been offit two weeks but ...
1 answer • 24 May 2014